# SDR C1HA200295007

- Difficulty date: March 24, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TURNING ON WINDOW HEAT, L2 BEGAN TO SMOKE AND THEN CRACKED.   REMOVED AND REPLACED L2 WINDOW PER MM 56-12-11 AND REMOVED AND REPLACED WINDSHIELD HEAT CONTROLLER PER MM 30-41-42.  OPS CHECK NORMAL.
